Anais da Academia Brasileira de Ciências (Mar 2001)

Moduli space of special Lagrangians in almost Kahler spaces

  • LI MA

DOI
https://doi.org/10.1590/s0001-37652001000100001
Journal volume & issue
Vol. 73, no. 1
pp. 01 – 05

Abstract

Read online

In this work we extend the McLean theorem about the moduli space of special Lagrangian submanifolds in Calabi-Yau (CY) manifolds to almost complex manifolds, which are near to the given CY manifold.Neste trabalho, estendemos o teorema de McLean sobre o espaço modular de variedades lagrangianas especiais em variedades de Calabi-Yau (CY) para variedades quasi-complexas que estão próximas a uma dada variedade CY.

Keywords